Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2026

A note on the generalization of Minkowski's and some other types of integral inequalities via modified AB-fractional op-erator

Gauhar Rahman, Çetin Yıldız, Muhammad Samraiz, Suhad Subhi Aiadi, Nabil Mlaiki

JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE-JMCS Cilt 40 · Sayı 1 · ss. 38–48 · 01.01.2026
DOI ile aç

Özet

Many researchers are attracted to the AB-fractional integral operators for the investigation of a wide range of problems in divers fields. In this paper, we take into consideration the definition of modified AB-fractional integral operators recently proposed by [W. H. Huang, M. Samraiz, A. Mehmood, D. Baleanu, G. Rahman, S. Naheed, Alex. Eng. J., 75 (2023), 639- 648]. With the modified AB-fractional integral operators, we propose a generalization of the reverse Minkowski inequality. We also use the modified AB-fractional integral operator to develop some more related integral inequalities. The inequalities in this paper are more general as compared to the existing inequalities. These inequalities extend fractional versions of Minkowski-type inequalities that are both previously known and novel.

Atıf için künye

Rahman, G., Yıldız, Ç., Samraiz, M., Aiadi, S. S., & Mlaiki, N. (2026). A note on the generalization of Minkowski's and some other types of integral inequalities via modified AB-fractional op-erator. JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE-JMCS, 40(1), 38–48. https://doi.org/10.22436/jmcs.040.01.03

BibTeX
@article{rahman2026-146750,
  author = {Rahman, Gauhar and Yıldız, Çetin and Samraiz, Muhammad and Aiadi, Suhad Subhi and Mlaiki, Nabil},
  title = {A note on the generalization of Minkowski's and some other types of integral inequalities via modified AB-fractional op-erator},
  journal = {JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE-JMCS},
  year = {2026},
  volume = {40},
  number = {1},
  pages = {38--48},
  issn = {2008-949X},
  doi = {10.22436/jmcs.040.01.03},
  url = {https://akademik.atauni.edu.tr/yayinlar/146750-a-note-on-the-generalization-of-minkowskis-and-some-other-types-of-integral}
}